Georgia, 2015Hail and Damaging Winds in Georgia, April 25, 2015
April 25, 2015 · NWS FFC · 20 events in 13 counties and zones
A short wave moving out of the central plains into the Tennessee Valley combined with strong instability and moderate shear in the lower and middle levels of the atmosphere to produce widespread severe thunderstorms with damaging winds and large hail across central Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.8 million
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A short wave moving out of the central plains into the Tennessee Valley combined with strong instability and moderate shear in the lower and middle levels of the atmosphere to produce widespread severe thunderstorms with damaging winds and large hail across central Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 25, 6:21 AM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 25, 6:21 AM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 AM EDT SAT APR 25 2015
.PREV DISCUSSION... /ISSUED 341 AM EDT SAT APR 25 2015/
SHORT TERM /TODAY THROUGH SUNDAY/...
COMPLICATED SURFACE PATTERN ACROSS THE EASTERN HALF OF THE THE U.S.
ACROSS THE CWFA...HIGH PRESSURE HAS MOVED OFFSHORE AND AN OLD NEARLY
DIFFUSE SURFACE BOUNDARY IS ACROSS NORTHERN GA. FURTHER WEST...LOW
PRESSURE ACROSS THE PLAINS STATES WILL MOVE EAST TODAY ALONG ANOTHER
OLD SURFACE BOUNDARY...INTO THE TN AND OH VALLEYS. REGIONAL RADAR
SHOWS A LARGE AREA OF CONVECTION...AN MCS...MOVING EAST/SLIGHTLY
NORTHEAST ACROSS MISSISSIPPI INTO WESTERN AL.
IN THE MID LEVELS...AN UPPER LOW/STRONG SHORTWAVE ACROSS THE CENTRAL
U.S. WILL MOVE EAST INTO THE TN/OH VALLEYS. FURTHER SOUTH...STRONG
SHORTWAVE ENERGY ASSOCIATED WITH THE MCS CURRENTLY ACROSS
MISSISSIPPI WILL CONTINUE TO TREK EASTWARD/SLIGHTLY NORTHEASTWARD
THIS MORNING. DON'T THINK THAT THE SYNOPTIC OR HI-RES MODELS
INITIALIZED THIS FEATURE VERY WELL. IN ADDITION...THE MID LEVEL
LAPSE RATES ARE SOMEWHAT STEEPER THAN PROGGED.
SPEAKING OF THE HI-RES MODELS...THEY ALL HAVE DIFFERENT SOLUTIONS
FOR TODAYS SYSTEM...ESPECIALLY THE AFTERNOON CONVECTION. ALL OF THE
HI-RES MODELS AGREE THAT THE ACTIVITY MOVING IN FROM ALABAMA WILL
IMPACT THE CWFA BY AROUND 09Z. THE SECOND AREA OF STRONGER
CONVECTION...BACK OVER MISSISSIPPI...DRIVEN BY THE STRONG SHORTWAVE
ENERGY MAY NOT WEAKEN AS MUCH AS SOME OF THE HI-RES MODELS ARE
PROGGING. AT THIS TIME...THE WRF SEEMS TO HAVE A PRETTY DECENT
HANDLE ON WHAT IS GOING ON NOW...INCLUDING THE STRONGER ACTIVITY
ACROSS MISSISSIPPI. SO...HAVE LEANED CLOSER TO THE WRF SOLUTION FOR
THE VERY SHORT TERM PORTION OF THE FORECAST.
THE AFTERNOON FORECAST BECOMES A LITTLE MORE MURKY. BELIEVE
AFTERNOON CONVECTION WILL DEPEND VERY HEAVILY ON THAT HAPPENS THIS
MORNING. THE HI-RES MODELS REALLY BEGIN TO DIVERGE AT THIS POINT.
ALL THE PARAMETERS FOR SEVERE WEATHER WILL BE IN PLACE...INCLUDING
FAVORABLE CONDITIONS FOR A FEW TORNADOES. HOWEVER...EXACTLY
WHEN/WHERE THE AFTERNOON CONVECTION WILL DEVELOP IS THE DIFFICULT
PART OF THE FORECAST. CONVECTIVE INITIATION FOR THE AFTERNOON WILL
DEPEND HEAVILY ON ANY OUTFLOW/DIFFERENTIAL HEATING BOUNDARIES THAT
THE OVERNIGHT/EARLY MORNING CONVECTION LAYS DOWN. THIS COULD BE A
PRIMARY FOCUS FOR CONVECTION/SURFACE CONVERGENCE.
AS MENTIONED BEFORE...ALL OF THE PARAMETERS FOR SEVERE WEATHER WILL
BE PRESENT TODAY...ESPECIALLY IN THE AFTERNOON. GOOD LOW LEVEL
SHEAR/HELICITY AND STRONG SURFACE INSTABILITY WHERE GOOD HEATING
WILL OCCUR. PLUS...A SURFACE BOUNDARY FOR CONVECTION TO FOCUS UPON.
DAMAGING WIND GUSTS WILL BE LIKELY WITHIN ANY SEVERE THUNDERSTORMS.
WITH THE STRONG SHEAR PRESENT...A FEW TORNADOES ARE NOT OUT OF THE
QUESTION. THE BEST/STRONGEST MID LEVEL SHORTWAVE ENERGY SHOULD BE
ACROSS THE OH/TN VALLEYS...SO THE BEST CHANCES FOR LARGE HAIL SHOULD
BE TO THE NORTH OF THE CWFA. HOWEVER...SINCE MID LEVEL LAPSE RATES
ARE CURRENTLY STEEPER THAN THE MODELS CURRENTLY HAVE
FORECAST...WOULDN'T RULE OUT A LARGE HAIL PRODUCING THUNDERSTORM AT
THIS TIME.
CONVECTION SHOULD LAST INTO THE EVENING HOURS...ALONG WITH THE
CHANCES FOR SEVERE WEATHER. DO EXPECT ACTIVITY TO LOSE SOME STEAM
WITH THE LOSS OF HEATING...BUT MAY NOT COMPLETELY DIMINISH WITH THE
SETTING OF THE SUN. HAVE LEFT SOME POPS IN FOR SUNDAY...AS THE
ACTUAL FRONTAL BOUNDARY DOESN'T MOVE THROUGH UNTIL THEN.
NLISTEMAA
LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
WEAK RIDGING AT THE SFC AND MOSTLY DRY CONDITIONS TO BEGIN THE LONG
TERM. SHORTWAVE SLIDES FROM THE MS VALLEY INTO THE TN VALLEY TUESDAY
NIGHT INTO WEDNESDAY WHILE A SFC LOW TRACKS ALONG THE GULF COAST.
THIS RESULTS IN THE RETURN OF SHOWERS AND THUNDERSTORMS TUESDAY
NIGHT INTO WEDNESDAY NIGHT. GFS IS SLOWER THAN MODEL RUN LAST NIGHT
IN CLEARING OUT THE PRECIPITATION AND HOLDS ONTO IT THROUGH THURSDAY
NIGHT. ALTHOUGH THERE ARE SLIGHT DIFFERENCES IN FEATURES BETWEEN THE
GFS AND THE ECMWF THE TIMING OF DIMINISHING PRECIPITATION IS FAIRLY
SIMILAR. HIGH PRESSURE BUILDS IN BEHIND THAT SYSTEM AND SHOULD LEAD
TO A FEW DRY DAYS.
11
&&
.AVIATION...
12Z UPDATE...
MCS CURRENTLY MOVING THROUGH THE CWFA. EMBEDDED THUNDERSTORMS
SHOULD ONLY LAST UNTIL 13Z OR SO...BUT THE SHOWERS MAY LINGER A
LITTLE LONGER. HI-RES MODELS ARE ALL OVER THE PLACE WITH THE
DEVELOPMENT OF AFTERNOON CONVECTION. CONFIDENCE IS LOW ON THE
WHEN/WHERE CONVECTION WILL INITIATE. WINDS WILL FLIRT WITH DUE
SOUTH THIS MORNING. THE CURRENT RAINFALL MAY REINFORCE THE SE
WINDS FOR A FEW HOURS LONGER...BUT SUSTAINED SPEEDS SHOULD BE
PRETTY LIGHT. A SWITCH OVER TO THE SW SHOULD OCCUR BY THE EARLY
//ATL CONFIDENCE...12Z UPDATE...
LOW CONFIDENCE ON WHEN/WHERE AFTERNOON CONVECTION WILL OCCUR.
MEDIUM CONFIDENCE REMAINING ELEMENTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 63 81 55 / 90 50 20 10
ATLANTA 75 65 80 56 / 100 30 20 5
BLAIRSVILLE 68 58 71 46 / 100 50 20 10
CARTERSVILLE 76 63 78 51 / 100 30 20 10
COLUMBUS 80 67 85 60 / 90 30 30 5
GAINESVILLE 71 63 77 54 / 100 40 20 5
MACON 79 67 86 58 / 90 50 30 5
ROME 75 62 78 51 / 100 30 20 5
PEACHTREE CITY 77 64 82 54 / 100 30 20 5
VIDALIA 81 69 87 62 / 90 50 30 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 25, 3:19 AM EST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 AM EDT SAT APR 25 2015
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
419 AM EDT SAT APR 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...ISOLATED SEVERE STORMS POSSIBLE TODAY...
WEATHER HAZARDS EXPECTED...
DAMAGING WIND...LARGE HAIL..TORNADOES AND LOCALIZED FLOODING.
DISCUSSION...
A STORM SYSTEM WILL SWEEP ACROSS THE SOUTHEAST TODAY BRINGING TWO
CHANCES FOR THUNDERSTORMS TO NORTH AND CENTRAL GEORGIA THROUGH
THIS EVENING. THE FIRST ROUND OF STORMS WILL BE THIS MORNING
/THROUGH ABOUT NOON/ WITH A COMPLEX OF STORMS FROM THE WEST MOVING
INTO GEORGIA. THESE STORMS SHOULD WEAKEN AS THEY APPROACH THE
STATE BUT CANNOT COMPLETELY RULE OUT A FEW STRONG TO SEVERE
STORMS WITH THIS SYSTEM. THE MAIN THREAT IS DAMAGING
WINDS. THE MOST LIKELY AREA FOR STRONG TO SEVERE SEVERE STORMS
THIS MORNING WOULD BE ACROSS WESTERN GEORGIA.
THE SECOND ROUND OF THUNDERSTORMS IS EXPECTED DURING THE AFTERNOON
/GENERALLY AFTER 3PM/ AND LASTING INTO THE EVENING. WHILE THERE IS
MORE UNCERTAINTY WITH THIS SECOND ROUND IN TERMS OF COVERAGE OF
STORMS...SEVERE WEATHER PARAMETERS SUGGEST A GREATER THREAT OF
SEVERE WEATHER WITH THIS AFTERNOON/EVENINGS ROUND OF
THUNDERSTORMS. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF NORTH
AND CENTRAL GEORGIA...BUT THE BETTER CHANCES ARE ACROSS THE
NORTHERN AREAS. DAMAGING WIND...HAIL AND TORNADOES WILL ALL BE
POSSIBLE WITH THE SEVERE STORMS THIS AFTERNOON AND EVENING.
WITH RAINFALL AMOUNTS TODAY AND TONIGHT FORECAST TO BE AROUND ONE
TO ONE AND A HALF INCHES...WIDESPREAD FLOODING IS NOT
ANTICIPATED...HOWEVER LOCALIZED FLOODING IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...WEDNESDAY AND
THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. IN THE
MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 25, 6:55 AM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 AM EDT SAT APR 25 2015
GAZ056-058-068-070-251230-
SPALDING GA-PIKE GA-BUTTS GA-LAMAR GA-
755 AM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
SPALDING... PIKE...BUTTS AND LAMAR COUNTIES UNTIL 830 AM EDT...
AT 754 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
WILLIAMSON TO NEAR ZEBULON...AND MOVING EAST AT 50 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS SPALDING...PIKE...BUTTS AND LAMAR COUNTIES THROUGH 830 AM EDT.
HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADWAYS.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
GRIFFIN...BARNESVILLE...ZEBULON...MILNER...ORCHARD HILL...
MEANSVILLE...ALDORA...CHAPPEL MILL...REDBONE...LIFSEY SPRINGS...
JOHNSTONVILLE...HILLTOP...GOGGINS...PIEDMONT AND LIBERTY HILL.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3321 8432 3322 8388 3320 8389 3320 8404
3296 8405 3298 8412 3299 8412 3299 8417
3305 8450
TIME...MOT...LOC 1154Z 274DEG 45KT 3319 8430 3309 8442Special weather statement, Apr 25, 7:09 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 AM EDT SAT APR 25 2015
GAZ069-079-251245-
TALBOT GA-UPSON GA-
809 AM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
TALBOT AND UPSON COUNTIES UNTIL 845 AM EDT...
AT 808 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
MEANSVILLE TO NEAR WOODLAND...AND MOVING EAST AT 50 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS TALBOT AND UPSON COUNTIES THROUGH 845 AM EDT.
HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADWAYS.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
THOMASTON...YATESVILLE...LINCOLN PARK...THE ROCK...SUNSET VILLAGE...
HANNAHS MILL...PLEASANT HILL...BIG LAZER CREEK WMA...REDBONE
CROSSROADS...SALEM...LOGTOWN...SUNNYSIDE AND SPREWELL BLUFF STATE
PARK.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3299 8433 3299 8430 3300 8430 3299 8429
3299 8412 3280 8412 3280 8415 3271 8419
3272 8423 3273 8423 3272 8426 3274 8428
3274 8429 3273 8429 3281 8460
TIME...MOT...LOC 1208Z 280DEG 42KT 3299 8432 3286 8452Special weather statement, Apr 25, 8:27 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 AM EDT SAT APR 25 2015
GAZ085-097-098-251400-
JOHNSON GA-LAURENS GA-TREUTLEN GA-
927 AM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS...LIGHTNING AND
HEAVY RAIN IN JOHNSON...LAURENS AND TREUTLEN COUNTIES UNTIL 1000 AM
EDT...
AT 926 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST DUBLIN...OR OVER DUBLIN...MOVING EAST
AT 55 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS JOHNSON...LAURENS AND TREUTLEN COUNTIES THROUGH 1000 AM EDT.
HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADWAYS.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DUBLIN...EAST DUBLIN...ADRIAN...KITE...LOVETT...SPANN...MEEKS...
ORIANNA...MINTER...BLACKVILLE...BREWTON AND SCOTT.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3247 8297 3266 8298 3271 8248 3268 8250
3266 8249 3265 8247 3264 8251 3262 8252
3258 8259 3256 8259 3253 8256 3253 8259
3252 8260 3252 8263 3251 8264 3250 8250
3246 8241
TIME...MOT...LOC 1326Z 268DEG 46KT 3258 8289Thunderstorm Wind, Laurens
- When
- April 25, 8:30 AM EST to 8:40 AM EST
- Where
- Laurens County, 2.15 mi SSE of Catlin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.470, -82.810
The Laurens County Emergency Manager reported several large oak trees and numerous pine trees blown down along I-16 near Highway 199.
Thunderstorm Wind, Laurens
- When
- April 25, 9:20 AM EST to 9:35 AM EST
- Where
- Laurens County, 2.23 mi E of Westbrook to 2.98 mi E of Hatoff
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.236, -82.963
The Laurens County Emergency Manager reported 35-40 trees blown down across the southern portion of the county.
Thunderstorm Wind, Taylor
- When
- April 25, 4:35 PM EST to 5:20 PM EST
- Where
- Taylor County, 0.5 mi NE of Mauk to 1.2 mi NNW of Reynolds
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 32.505, -84.414
The Taylor County 911 center reported numerous trees blown down across the county with the greatest number around Butler. A large tree fell on a shed on Ed Davis Road.
Thunderstorm Wind, Peach
- When
- April 25, 5:05 PM EST to 5:15 PM EST
- Where
- Peach County, 1.13 mi SE of Wilson to 0.46 mi NNW of Ft Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 32.560, -83.905
The broadcast media reported trees blown on Charles Drive on the west side of Fort Valley and in Fort Valley.
Thunderstorm Wind, Muscogee
- When
- April 25, 5:08 PM EST to 5:15 PM EST
- Where
- Muscogee County, 0.61 mi WNW of Brookhaven
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 32.454, -84.939
The broadcast media reported trees and power lines blown down on Buena Vista Road near Holly Hills.
Hail, Laurens
- When
- April 25, 5:10 PM EST to 5:15 PM EST
- Where
- Laurens County, 0.01 mi NNE of Montrose
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.550, -83.150
The Fire Department in Montrose reported quarter size hail.
Hail, Crawford
- When
- April 25, 5:25 PM EST to 5:30 PM EST
- Where
- Crawford County, 6.86 mi SE of Sandy Point
- Measured
- 1.75 in hail
- Property damage
- $76,000
- Reported by
- Public
- Coordinates
- 32.690, -83.860
The public reported golf ball size hail on Richardson Mill Road.
Hail, Bibb
- When
- April 25, 5:30 PM EST to 5:35 PM EST
- Where
- Bibb County, 0.43 mi S of Skipperton
- Measured
- 1.75 in hail
- Property damage
- $1.7 million
- Reported by
- Social Media
- Coordinates
- 32.744, -83.700
A picture of several golf ball size hail stones that fell on Hartley Bridge Road was received via social media.
Hail, Peach
- When
- April 25, 5:33 PM EST to 5:38 PM EST
- Where
- Peach County, 0.58 mi W of Byron
- Measured
- 1.75 in hail
- Property damage
- $476,000
- Reported by
- Broadcast Media
- Coordinates
- 32.650, -83.760
The broadcast media relayed a photo of golf ball size hail in Byron.
Hail, Laurens
- When
- April 25, 5:35 PM EST to 5:45 PM EST
- Where
- Laurens County, 1.5 mi NNE of Harlow
- Measured
- 2.75 in hail
- Property damage
- $439,000
- Reported by
- Broadcast Media
- Coordinates
- 32.500, -82.960
The broadcast media relayed photos of baseball size hail that fell on the Academy Avenue Extension in Dublin.
Thunderstorm Wind, Laurens
- When
- April 25, 5:35 PM EST to 5:40 PM EST
- Where
- Laurens County, 1.5 mi NNE of Springhaven
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- Broadcast Media
- Coordinates
- 32.450, -83.020
The broadcast media reported a tree blown down on Highway 257 near West Laurens High School.
Thunderstorm Wind, Peach
- When
- April 25, 5:45 PM EST to 6:00 PM EST
- Where
- Peach County, 0.82 mi ESE of Wilson to 1.36 mi SE of Wilson
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 32.566, -83.907
The Peach County Emergency Manager reported 20-30 pecan trees uprooted near Valley View Drive and State Highway 96. Power lines were also blown down in the area and light standards were blown down at the Peach County High School baseball field.
Thunderstorm Wind, Sumter
- When
- April 25, 5:50 PM EST to 6:00 PM EST
- Where
- Sumter County, 1.7 mi SSE of Croxton Crossroads to 3.01 mi S of Danville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 31.927, -84.309
The Sumter County 911 center reported trees blown down across the county. The greatest damage was just north of Leslie.
Thunderstorm Wind, Houston
- When
- April 25, 5:55 PM EST to 6:05 PM EST
- Where
- Houston County, 1.49 mi WNW of Houston Lake to 2.02 mi ENE of Houston Lake
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 32.510, -83.693
Several reports of trees blown down from the Lake Joy and Houston Lake area to Bob White Road in Kathleen were received from the broadcast media.
Thunderstorm Wind, Crisp
- When
- April 25, 6:10 PM EST to 6:30 PM EST
- Where
- Crisp County, 1.36 mi SW of Coney to 1.86 mi E of Lamb Town
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.935, -83.896
The Crisp County Emergency Manager reported numerous trees and power lines blown down across the county. At least one tree was on a house.
Thunderstorm Wind, Laurens
- When
- April 25, 6:22 PM EST to 6:30 PM EST
- Where
- Laurens County, 2.15 mi SSW of Garretta
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 32.420, -82.940
The Laurens County Emergency Manager reported numerous trees blown down south of Dublin.
Thunderstorm Wind, Treutlen
- When
- April 25, 6:50 PM EST to 7:10 PM EST
- Where
- Treutlen County, 0.58 mi E of Soperton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Law Enforcement
- Coordinates
- 32.380, -82.590
The Treutlen County Sheriff's Office reported numerous trees blown down across the county, some blocking roadways.
Thunderstorm Wind, Telfair
- When
- April 25, 7:06 PM EST to 7:21 PM EST
- Where
- Telfair County, 3.03 mi NNE of China Hill to 1.47 mi SSE of Scotland
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 31.868, -83.094
The Telfair County 911 center reported numerous trees blown down across the county with the highest concentration near Workmore.
Thunderstorm Wind, Toombs
- When
- April 25, 7:30 PM EST to 7:40 PM EST
- Where
- Toombs County, Lyons
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 32.200, -82.320
The Toombs County 911 center reported numerous trees blown down across the county, including in Lyons.
Thunderstorm Wind, Monroe
- When
- April 25, 7:50 PM EST to 8:00 PM EST
- Where
- Monroe County, High Falls
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 33.170, -84.020
The Monroe County 911 center reported several trees blown down on Boxankle Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Thunderstorm Winds in Gulf of Mexico, April 25, 20156 deaths · 63 kt wind · 2 events
- Flash Flooding in Mississippi, April 25, 20151 death · 1 injured · $70,000 · 2 events
- Tornadoes and Hail in Kentucky, April 25, 2015$233,000 · EF2 · 37 events
- Hail and Damaging Winds in Texas, April 25, 20151 death · $15,000 · 1.75 in hail · 8 events
- Damaging Winds in Alabama, April 25, 20153 injured · $2.8 million · 60 kt wind · 33 events
- Damaging Winds in Alabama, April 25, 2015$323,000 · 61 kt wind · 19 events
- Tornado and Hail in Kentucky, April 25, 20151 injured · $230,000 · EF0 · 12 events
- Hail and Damaging Winds in Georgia, April 25, 2015$61,000 · 1 in hail · 26 events
- Damaging Winds in Georgia, April 25, 20151 injured · 79 kt wind · 49 events
- Hail and Damaging Winds in Illinois, April 25, 2015$69,000 · 1 in hail · 11 events
- Damaging Winds in Florida, April 25, 2015$65,000 · 61 kt wind · 4 events
- Hail and Damaging Winds in Tennessee, April 25 to 26, 2015$49,000 · 1 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574111, 574107, 574132, 574125, 574113, 574103, 574087, 574086, 574124, 574099, 574100, 574122, 574128, 574092, 574089, 574096, 574137, 574134, 574135, 574112.